... kind'' not start another addiction!i want off this crap 324.00 thats how much they cost just so i can make it through a normal day! im broke cant pay my dr. im so lost, i dont want to take anymore PILLS! does anyone know how i can make it through some major d.t's? with out use of more meds! i mean COLD TURKEY!!ive been hooked to all pills for to long and now suboxone 8mg/2mg i would appreciate anyones help,a mother of two at 27 in need to get her life straight!
you dont need to do it cold turkey,it will put you in great danger for relapse.my first suboxone doc kicked me out cause i took benzos,but i have seizures and have to take them sometimes to stop them and he knew this but still kicked me to the curb.and i went for allmost one week without,and it sucked .diarea,insomnia,restless leg ,stoumach cramps,severe anxiety,u just feel like you want to die..i know it is exspensive but what you are facing could be more..you are allready down to 8mg.you need to talk to your doctor and tell him you are ready to taper.it does take a while but you dont want to go through it cold turkey.and if you cant afford it i recommend inpatient treatment till you are ok..i saw you have kids and i know the typical answer.i have to take care of my kids.but let me tell you,when you go cold turkey you are barely able to take care of yourself,much less kids..so you really need to think about this.oh another thing i even had things you think would help xanax,restoril,darvocett, a number of meds nothing touched it..so now im with another doc and gonna come down right when im ready,so i started back at 8,mg been back for well this is my second month back on it and my head is just now getting straight..so it is really tough but i am here if you have questions or just need support.
If there is any way that you can taper this down first, it will be better for you. I have a taper schedule in my profile story and Robert_325 has one on the forum, his is quick. Google the Thomas recipe opiate withdrawal for a list of over the counter meds and supplements that will help alleviate some of the symptoms.I know the meds are expensive, believe me. Some pharmacies will give you a partial refill and subutex has a generic. I am just offering up suggestions as I know you are desperate and when that happens, the options narrow and that really makes you anxious. The other reason I am offering these alternate suggestions is that suboxone/subutex helps to heal the neurotransmitters and receptor sites in the brain. If you don't taper down, you may be tempted to relapse. If you can even go longer on your suboxone, like 48 to 60 hours, saving some of it so you can taper down, this would be better for you.
I know you feel financial pressure, and pressure to get off all meds, but if you can taper off, you will give your brain time to heal, and be so much less likely to feel bad and relapse. You are in my prayers.
Hi, I read your question just now and I want to crawl through the computer to help you. I have read Patti's response and I think she is giving you great advice. In only a few short days since I have found this site I have learned so much, and you can also. There are some excellent ideas on how to taper, Robert _325 has posted his on this link:
This is great stuff to read. Also, as Patti suggested, if money is an issue, the Subutex generic brand is about 20% to 25% of the cost of the Suboxone. Maybe your doctor could presribe Subutex for you and then you can taper off of the Subutex. I personally have been on Suboxone for FIVE YEARS! and I am just now learning how ridiculously long a period of time that is and I am learning ways to taper and I am getting support doing it. I know this is only a page on your computer screen, but the info on this site can save your life!! Please use it, learn what you can, lean on your friends, Pattishan61 is an incredible friend on this site who is very experienced and is more than happy to help you and you can see by her ealier response. I will pray for your also, you can do it! Taper, Yes! Cold Turkey ... be very careful if you chose that route, it could lead to you using again, and then you will be back where you started!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2009 • 1 answer
Posted 13 Sep 2010 • 7 answers
Posted 9 Jan 2011 • 4 answers
I'm a 23 yr old college grad and addicted to vicodin. Just need a little insight regarding recovery?
Posted 5 May 2011 • 4 answers
Posted 30 Aug 2011 • 1 answer